Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Representations of Lie algebras by normal operators


Author: Thomas Sherman
Journal: Proc. Amer. Math. Soc. 16 (1965), 1125-1129
MSC: Primary 17.30
DOI: https://doi.org/10.1090/S0002-9939-1965-0183817-X
MathSciNet review: 0183817
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.30

Retrieve articles in all journals with MSC: 17.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0183817-X
Article copyright: © Copyright 1965 American Mathematical Society